RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2016, Volume 207, Number 1, Pages 151–166 (Mi msb8455)  

On the density of certain modules of polyanalytic type in spaces of integrable functions on the boundaries of simply connected domains

K. Yu. Fedorovskiyab

a Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow
b Bauman Moscow State Technical University

Abstract: We consider the question of the density in the space $L^p$, $1\leq p\leq\infty$, on the unit circle, of the subspaces $H^p+\sum_{k=1}^mw_kH^p$, where $H^p$ is the standard Hardy space and $w_1,…,w_m$ are given functions in the class $L^\infty$. This question is closely related to problems of uniform and $L^p$-approximations of functions by polyanalytic polynomials on the boundaries of simple connected domains in $\mathbb C$. The obtained results are formulated in terms of Nevanlinna and $d$-Nevanlinna domains, that is, in terms of special analytic characteristics of simply connected domains in $\mathbb C$, which are related to the pseudocontinuation property of bounded holomorphic functions.
Bibliography: 19 titles.

Keywords: Nevanlinna domain, $d$-Nevanlinna domain, pseudocontinuation, polyanalytic polynomial, uniform approximation, $L^p$-approximation.

Funding Agency Grant Number
Russian Science Foundation 14-21-00025
This research was supported by the Russian Science Foundation (project no. 14-21-00025).


DOI: https://doi.org/10.4213/sm8455

Full text: PDF file (561 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2016, 207:1, 140–154

Bibliographic databases:

UDC: 517.53
MSC: Primary 30E10, 30G20; Secondary 41A10
Received: 02.12.2014 and 12.07.2015

Citation: K. Yu. Fedorovskiy, “On the density of certain modules of polyanalytic type in spaces of integrable functions on the boundaries of simply connected domains”, Mat. Sb., 207:1 (2016), 151–166; Sb. Math., 207:1 (2016), 140–154

Citation in format AMSBIB
\Bibitem{Fed16}
\by K.~Yu.~Fedorovskiy
\paper On the density of certain modules of polyanalytic type in spaces of integrable functions on the boundaries of simply connected domains
\jour Mat. Sb.
\yr 2016
\vol 207
\issue 1
\pages 151--166
\mathnet{http://mi.mathnet.ru/msb8455}
\crossref{https://doi.org/10.4213/sm8455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462729}
\zmath{https://zbmath.org/?q=an:06594437}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016SbMat.207..140F}
\elib{https://elibrary.ru/item.asp?id=25707807}
\transl
\jour Sb. Math.
\yr 2016
\vol 207
\issue 1
\pages 140--154
\crossref{https://doi.org/10.1070/SM8455}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000371797300006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84963543046}


Linking options:
  • http://mi.mathnet.ru/eng/msb8455
  • https://doi.org/10.4213/sm8455
  • http://mi.mathnet.ru/eng/msb/v207/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:278
    Full text:56
    References:33
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021